Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
保存先:
第一著者: | |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
American Mathematical Society
2009
|
主題: | |
オンライン・アクセス: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
このレコードへの初めてのコメントを付けませんか!